The effect of transformations on the approximation of univariate (convex) functions with applications to Pareto curves

A.Y.D. Siem, D. den Hertog, A.L. Hoffmann

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)347-362
JournalEuropean Journal of Operational Research
Volume189
Issue number2
Publication statusPublished - 2008

Cite this

@article{ba4beb710c8b426cb8d770f737d3b58b,
title = "The effect of transformations on the approximation of univariate (convex) functions with applications to Pareto curves",
author = "A.Y.D. Siem and {den Hertog}, D. and A.L. Hoffmann",
note = "Appeared earlier as CentER DP 2006-66",
year = "2008",
language = "English",
volume = "189",
pages = "347--362",
journal = "European Journal of Operational Research",
issn = "0377-2217",
publisher = "Elsevier Science BV",
number = "2",

}

The effect of transformations on the approximation of univariate (convex) functions with applications to Pareto curves. / Siem, A.Y.D.; den Hertog, D.; Hoffmann, A.L.

In: European Journal of Operational Research, Vol. 189, No. 2, 2008, p. 347-362.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The effect of transformations on the approximation of univariate (convex) functions with applications to Pareto curves

AU - Siem, A.Y.D.

AU - den Hertog, D.

AU - Hoffmann, A.L.

N1 - Appeared earlier as CentER DP 2006-66

PY - 2008

Y1 - 2008

M3 - Article

VL - 189

SP - 347

EP - 362

JO - European Journal of Operational Research

JF - European Journal of Operational Research

SN - 0377-2217

IS - 2

ER -